# SDR SWAA031032

- Difficulty date: May 7, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 57,497 hours, 26,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 65464365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING OUTBOARD AFT T/E FLAP DELAMINATED ON INBOARD SIDE.  REMOVED AND REPLACED FLAP ASSY PER MM.
